# SDR IPXA2025042668187

- Difficulty date: April 11, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960438205
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING, CENTER FLAP TOP SKIN AND RIB FLANGE 27A HAS (2) CRACK INDICATION AND HAS BEEN MARKED IN RED. VERIFIED SERVICE DIFFICULTY REPORT HAS BEEN INITIATED.COMPLIED WITH STEP 20 OF  E.A 300-5750-27-A3892 PRELIMINRY 1. OPEN
